From Dornbusch to Murphy: Stylized monetary dynamics of a contemporary macroeconometric model

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)99 - 116
Number of pages18
JournalJournal of Policy Modeling
Publication statusPublished - 2000

Cite this

@article{16581fbac4004d74a4157c0dbe14e5a3,
title = "From Dornbusch to Murphy: Stylized monetary dynamics of a contemporary macroeconometric model",
author = "Powell, {Alan A L}",
year = "2000",
language = "English",
pages = "99 -- 116",
journal = "Journal of Policy Modeling",
issn = "0161-8938",
publisher = "Elsevier",

}

From Dornbusch to Murphy: Stylized monetary dynamics of a contemporary macroeconometric model. / Powell, Alan A L.

In: Journal of Policy Modeling, 2000, p. 99 - 116.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - From Dornbusch to Murphy: Stylized monetary dynamics of a contemporary macroeconometric model

AU - Powell, Alan A L

PY - 2000

Y1 - 2000

M3 - Article

SP - 99

EP - 116

JO - Journal of Policy Modeling

JF - Journal of Policy Modeling

SN - 0161-8938

ER -